MAUDE Adverse Event Report: Masimo - 15750 Alton Pkwy Rad-97 with NIBP; Monitor, Physiological, Patient (Without Arrhythmia Detection Or Alarms)

Masimo - 15750 Alton Pkwy Rad-97 with NIBP; Monitor, Physiological, Patient (Without Arrhythmia Detection Or Alarms)
Model Number 9797
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the device will not power on most of the time.If it does turn on, it shuts off by itself.There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other text: the returned product was evaluated.The device powered on using both battery and ac power.However, the display became inactive, followed by an alarm condition consisting of one long beep and two short beeps, while the home button flashed red continuously.An internal inspection identified a defective solder joint at the u15 chip on the mx-7 tech board, which prevented completion of the power-on sequence.Additionally, the device log files also recorded an ¿mmxbi board failure" error message.The reported issue was confirmed.Health effect impact code: no adverse event; no patient impact.

Brand Name
Rad-97 with NIBP
Common Device Name
Monitor, Physiological, Patient (Without Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Masimo - 15750 Alton Pkwy
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
Masimo - Mexicali
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
lusine boyadzhyan
15750 alton pkwy
irvine, CA 92618
+1(949)297-7167
MDR Report Key50910730
Report Number3019388613-2026-00700
Device Sequence Number5330780
Product Code MWI
UDI-Device Identifier00843997012775
UDI-Public(01)00843997012775(11)250711
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K212161
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9797
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/04/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown